# SDR BQVR2022060200001

- Difficulty date: May 29, 2022
- Submitted: June 2, 2022
- Operation: General aviation
- Filed by: Richmor Aviation Inc, repair station BQVR582C
- Aircraft: N9437D
- Make and model: Cessna 172RG
- Aircraft serial: 172RG1161
- Aircraft time: 8,726 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Powerpack
- Part number: 98811241
- Part serial: 3825
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

AFTER TAKE OFF, THE LANDING GEAR SELECTOR HANDLE WAS RE-POSITIONED TO RETRACT THE LANDING GEAR. THE LANDING GEAR WOULD NOT FULLY RETRACTED. THE EMERGENCY HAND PUMP WAS USED TO MANUALLY EXTEND THE LANDING GEAR DOWN AND LOCKED. THE PILOT LANDED THE AIRCRAFT WITHOUT FURTHER INCIDENT. 5606 HYDRAULIC FLUID WAS FOUND TO BE DRIPPING FROM THE FUSELAGE BELLY. AIRCRAFT WAS JACKED AND THE LANDING GEAR ACTUATORS WERE INSPECTED. NO DEFECTS WERE NOTED. THE HYDRAULIC RESERVOIR WAS SERVICED. WITH THE LANDING GEAR SELECTOR AND THE LANDING GEAR BOTH IN THE DOWN POSITION, THE HYDRAULIC POWER PACK RAN, BUT WOULD NOT BUILD PRESSURE. HYDRAULIC FLUID WAS FOUND PUMPING OUT A HOLE ON THE HYDRAULIC POWER PACK BODY ASSEMBLY LOCATED NEAR THE CHECK VALVE. A REPLACEMENT HYDRAULIC POWER PACK WAS ORDERED.
